# SDR UALA2011050302172

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 28,803 hours, 12,722 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CB'S ARE TRIPPING. ASSURE ALL WIRING THAT WAS EFFECTED UNDER EG5429 WAS DONE PROPERLY AND IS PROPERLY ROUTED. AFTER REPLACEMENT OF CB 9002ML3 AND REPLACEMENT OF 9004ML3 CB ALL CB AND GALLEY EQUIPMENT CHILLERS,WORK LIGHTS, COFFEEMAKERS & CBS OP CHECKED OKAY.
